# SDR SWIA201436818

- Difficulty date: March 12, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 20,424 hours, 14,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INBD TORQUE TUBE CHAFED ON FWD SECTION.  C-CHECK,  BLENDED CHAFED AREA IAW EA.
